# SDR ABXA9700412

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 01357101
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND ENTRY DOOR FORWARD LOWER CORNER DAMAGED.  REPAIRED IAW ABX REA Y152-16886-MR.
